Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 4-5, Pages 283-293

On fast path-finding algorithms in AND-OR graphs

1Department of Mathematics and Computer Science, Bar-Ilan University, Ramat Gan, Israel
2Center for Computing Research, National Polytechnic Institute, Mexico city, Mexico
3Department of Computer Science, Holon Institute of Technology, Holon, Israel

Received 7 February 2002; Revised 6 June 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present a polynomial-time path-finding algorithm in AND-OR graphs Given p arcs and n nodes, the complexity of the algorithm is O(np), which is superior to the complexity of previously known algorithms.